MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS INC US SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT
Model Number 3102-080
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Joint Laxity (4526)
Date of Event 01/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2016, the patient received a right attune total knee to treat degenerative joint disease.The patella was resurfaced and depuy cement was utilized.The surgeon noted the removal of a screw from the right knee from an unknown manufacturer implanted during a previous operation for an unknown reason.There were no indicated intra-operative complications.On (b)(6) 2019, the patient underwent a right knee revision to address pain, instability, and tibial tray loosening at the cement to implant interface.The surgeon noted the removal of excess scar tissue.The tibial tray, tibial insert, and femoral component were revised.The patellar component was retained.The patient was revised with depuy products and depuy cement x 1.There were no indicated intra-operative complications.Doi: (b)(6) 2016.Dor: (b)(6) 2019; right side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SMARTSET MV ENDURANCE 80G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11992311
Report Number1818910-2021-12545
Device Sequence Number923936
Product Code LOD
UDI-Device Identifier10603295168355
UDI-Public10603295168355
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P960001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number3102-080
Device Catalogue Number3102080
Device Lot Number8159648
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 8 CEM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FB INSRT SZ 8 10MM; ATTUNE PS FEM RT SZ 8 CEM; SCREW (UNK MFR & PROD DETAILS); SMARTSET MV ENDURANCE 80G; ATTUNE FB TIB BASE SZ 8 CEM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FB INSRT SZ 8 10MM; ATTUNE PS FEM RT SZ 8 CEM; SCREW (UNK MFR & PROD DETAILS); SMARTSET MV ENDURANCE 80G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight80